Pacific Journal of Mathematics

On knot invariants related to some statistical mechanical models.

V. F. R. Jones

Article information

Source
Pacific J. Math. Volume 137, Number 2 (1989), 311-334.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102650387

Mathematical Reviews number (MathSciNet)
MR990215

Zentralblatt MATH identifier
0695.46029

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}
Secondary: 82A69

Citation

Jones, V. F. R. On knot invariants related to some statistical mechanical models. Pacific J. Math. 137 (1989), no. 2, 311--334. http://projecteuclid.org/euclid.pjm/1102650387.


Export citation

References

  • [An] G. Andrews, The Theory of Partitions, Addison-Wesley, 1976.
  • [AW 1] Y. Akutsu and M. Wadati, Exactly solvablemodels and new link polynomials, I: N-state vertex models, preprint 1987.
  • [Ba] R. Baxter, Exactly Solved Models in Statistical Mechanics, Academic Press, London, 1982.
  • [Bi] J. Birman, Braids, links and mapping class groups, Ann. Math. Studies, 82 (1974).
  • [BZ] G. Burde and H. Zieschang, Knots, DeGruyter, 1985.
  • [Dr] V. Drinfeld, Quantum groups in Proceedingsof the International Congressof Mathematicians, Berkeley 1986, vol. 1, 798-820.
  • [F+] P. Freyd, D. Yetter, J. Hoste, W. Lickorish, K. Millet, and A. Ocneanu,A new polynomial invariant of knots and links, Bull. Amer. Math. Soc, 12 (1985), 183-312.
  • [GJ] D. Goldschmidt and V. Jones, Metaplectic link invariants, Univ. of Califor- nia, Berkeley preprint (1987).
  • [Go] D. Goldschmidt, Classicallink invariants via the Burau representation,Univ. of California, Berkeley preprint (1987).
  • [Hi] T. Hill, Statistical Mechanics, Dover Publications, Inc., 1956.
  • [Jil] M. Jimbo, A q-analogue ofU($(n + 1)), Hecke algebra,and the Yang-Baxter equation, Letters in Math. Phys., (1986), 247-252.
  • [Ji2] M. Jimbo,A q-difference analogue oflJ{%?) and the Yang-Baxter equation, Let- ters in Math. Phys., 10 (1985), 63-69.
  • [Jol] V. Jones, A polynomial invariant for knots via von Neumann algebras,Bull. Amer. Math. Soc, 12 (1985), 103-111.
  • [Jo2] V. Jones, Index for subfactors,Invent. Math., 72 (1983), 1-25.
  • [Jo3] V. Jones, Hecke algebra representationsof braid groups and link polynomials, Ann. Math., 126 (1987), 335-388.
  • [Jo4] V. Jones, Braid groups, Hecke algebras and type IIi factors, from Geometric Methods in OperatorAlgebras,Longman Sci. & Tech., 1986, 242-273.
  • [Kl] L. Kaufman, An invariant of regular isotopy,preprint.
  • [K2] L. Kaufman, State models and the Jones polynomial, Topology, 26 (1987), 395- 407.
  • [LM] W. B. R. Lickorish and K. Millet, An evaluation of the F polynomial of a link, preprint.
  • [Li] A. S. Lipson, Some more states modelsfor link invariants,to appear in Pacific J. Math.
  • [Ma] A. A. Markov, Uberdie freie Aquivalenz geschlossenerZopfe, Recevil Math- ematique Moscou, 1 (1935), 73-78.
  • [On] L. Onsager, Crystal statistics I. A two dimensional model with an order- disorder transition, Phys. Rev., 65 (1944), 117-149.
  • [PI] Plato, The Republic (transl. B. Jowett), Prometheus Books, 367 B.C.
  • [PW] J. Perk and F. Wu, Graphical approach to the non-intersecting string model, Physica, 138A (1986), 100-124.
  • [TL] H. N. V. Temperley and E. Lieb, Relations between the "percolation"and "colouring"problem and other graph-theoretical problems associated withreg- ular planar lattices: some exact resultsfor the "percolation" problem, Proc. Roy. Soc. London, 322 (1971), 251-280.
  • [Tu] V. Turaev, The Yang-Baxter equation and invariants of links, LOMI preprint (Leningrad, 1987).
  • [Wl] H. Wenzl, private communication.
  • [W2] H. Wenzl, Braid group representationsand the quantum Yang-Baxter equation, (to appear).